MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOCLAVE® VENTED BAG SPIKE; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOCLAVE® VENTED BAG SPIKE; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CH-14
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been requested for evaluation; however, it has not yet been received.Additional reporter details: (b)(6).
 
Event or Problem Description
An event involved a chemoclave vented bag spike reported that it always had air in line during infusion.An unknown chemo drug was involved in the event.There was no bleed back reported.The product is not a biohazard, and the device was not reprocessed/resterilized.There was patient involvement but no patient harm.There was no delay in critical therapy.
 
Additional Manufacturer Narrative
Two used devices were received for evaluation on (b)(6) 2026, connected to an unknown, bag spike adaptor w/ spiros and an unknown, primary plum set and one of them additionally connected to a, 0.9% sodium chloride 500ml bag were returned for evaluation.As returned, there was no physical damage or anomalies.The samples were primed and no flow restriction or occlusion were noted.The claves were dissembled and a crushed spike in just one clave was noted, no additional damage or anomalies were noted.Complaint can be confirmed.The probable cause is unknown.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.Additional information b5 section.
 
Event or Problem Description
Additional information was provided stating that the device generated an alarm.

Brand Name
CHEMOCLAVE® VENTED BAG SPIKE
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24186454
Report Number9617594-2026-00037
Device Sequence Number15447655
Product Code ONB
UDI-Device Identifier00840619023751
UDI-Public(01)00840619023751(17)300601(10)14442423
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH-14
Device Lot Number14442423
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BAG SPIKE ADAPTER W/SPIROS¿, ICU MEDICAL.; UNKNOWN CHEMO DRUG, UNK MFR.
Patient SexUnknown